Numerical solution of a one-dimensional inverse problem by the discontinuous Galerkin method. Epshteyn, Y., Khan, T., & Riviere, B. Mathematics and Computers in Simulation, 79:1989–2000, 2009. doi bibtex @Article{EpshteynKhanRiviere2009,
Title = {Numerical solution of a one-dimensional inverse problem by the discontinuous Galerkin method},
Author = {Y. Epshteyn and T. Khan and B. Riviere},
Journal = {Mathematics and Computers in Simulation},
Year = {2009},
Pages = {1989–2000},
Volume = {79},
Doi = {10.1016/j.matcom.2008.08.002},
Keywords = {Inverse Problems, Discontinuous Galerkin}
}
Downloads: 0
{"_id":"6QhLxE5WsKJTfnLR5","bibbaseid":"epshteyn-khan-riviere-numericalsolutionofaonedimensionalinverseproblembythediscontinuousgalerkinmethod-2009","author_short":["Epshteyn, Y.","Khan, T.","Riviere, B."],"bibdata":{"bibtype":"article","type":"article","title":"Numerical solution of a one-dimensional inverse problem by the discontinuous Galerkin method","author":[{"firstnames":["Y."],"propositions":[],"lastnames":["Epshteyn"],"suffixes":[]},{"firstnames":["T."],"propositions":[],"lastnames":["Khan"],"suffixes":[]},{"firstnames":["B."],"propositions":[],"lastnames":["Riviere"],"suffixes":[]}],"journal":"Mathematics and Computers in Simulation","year":"2009","pages":"1989–2000","volume":"79","doi":"10.1016/j.matcom.2008.08.002","keywords":"Inverse Problems, Discontinuous Galerkin","bibtex":"@Article{EpshteynKhanRiviere2009,\n Title = {Numerical solution of a one-dimensional inverse problem by the discontinuous Galerkin method},\n Author = {Y. Epshteyn and T. Khan and B. Riviere},\n Journal = {Mathematics and Computers in Simulation},\n Year = {2009},\n Pages = {1989–2000},\n Volume = {79},\n Doi\t\t\t = {10.1016/j.matcom.2008.08.002},\n Keywords\t\t = {Inverse Problems, Discontinuous Galerkin}\n}\n\n","author_short":["Epshteyn, Y.","Khan, T.","Riviere, B."],"key":"EpshteynKhanRiviere2009","id":"EpshteynKhanRiviere2009","bibbaseid":"epshteyn-khan-riviere-numericalsolutionofaonedimensionalinverseproblembythediscontinuousgalerkinmethod-2009","role":"author","urls":{},"keyword":["Inverse Problems","Discontinuous Galerkin"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["inverse problems","discontinuous galerkin"],"search_terms":["numerical","solution","one","dimensional","inverse","problem","discontinuous","galerkin","method","epshteyn","khan","riviere"],"title":"Numerical solution of a one-dimensional inverse problem by the discontinuous Galerkin method","year":2009}